MAUDE Adverse Event Report: VYAIRE MEDICAL, INC 3100A HFOV; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL, INC 3100A HFOV; VENTILATOR, HIGH FREQUENCY
Model Number 768901
Medical Device Problem Code Failure to Cycle (1142)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.H4: device manufacture date is unknown.
 
Event or Problem Description
It was reported that the driver on the device stopped working twice while being used on a patient.Another device was used.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The device was evaluated by a company field service engineer (fse) that was dispatched to the customer site.A full performance check and power supply check was conducted.The pneumatics and driver controller board were also inspected during evaluation.The fse allowed the device to run for over an hour and was unable to confirm or duplicate the reported malfunction.All performance tests and calibrations passed without any issues.

Brand Name
3100A HFOV
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
1100 bird center dr.
palm springs, CA 92262
MDR Report Key23210006
Report Number3013421741-2025-01733
Device Sequence Number18574294
Product Code LSZ
UDI-Device Identifier10190752155329
UDI-Public(01)10190752155329
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number768901
Device Catalogue Number768901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/03/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown